# SDR SWIA200819780

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 20,823 hours, 28,285 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38827302
- Part serial: 10217
- Condition: Odor
- Location: Apu
- Part time: 13,772 hours, 19,888 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL REPORTED IN THE CABIN WHEN APU BLEED IS ON. REPLACED APU FUEL CONTROL UNIT WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
